another clen question
- 07-14-2004, 08:59 AM
another clen question
This is my first time using clen, and I started with 40 mcg on saturday (5 days ago) and had some good shakes so it was working..... i did another 40 mcg (shook), went to 60mcg still shaking..80 mcg had some shakes but now today I am at 100 mcg and can't feel a thing...anyone have any ideas? I mean I have minor shakes, but not like when I took my first 40 mcg.
- 07-14-2004, 09:14 AM
Sounds like you're doing just fine. The body adapts to somethings remarkably fast. You'll probably never get shakes like you had the first time, regardless of dose.
- 07-14-2004, 10:06 AM
This is normal, your body has gotten used to it. I personally would not go any higher with the dosing.
07-14-2004, 10:50 AM
I remember my first time. It was awesome.
40mcg sent me for a good ride, I shook like crazy.
Now, I take 200mcg of Custom's stuff & don't even feel it.
I miss good old times.
P.S. If you don't feel, it does not mean that it's not working.
07-14-2004, 11:02 AM
**** I've ran clen quiet a few times and I shake like a crack head still, in fact throughout the whole time I'm on it I shake. But through trial and error I"ve come to the conclusion that my body is really sensitive to stimulants so I'm not the norm.
Everything you say sounds right. Everyone I know who takes it stops shaking after 3 or 4 days of using it. Also remember you should cycle off of it after about 2 weeks as your body because used to it and it's effect weakens.
07-14-2004, 11:29 AM
I can still feel it right after i dose...and when I quit taking clen after 19 days sometimes its hard for me to wake up. which is one thing i have against clen...but it works so damn well. Last night i was sweating my nuts off sitting outside....and i can see my abs a lil!
watch out for the cramps you can get. i've been getting HORRID foot cramps when i go swimming and I suspect its from the clen, and I also got a CHIN CRAMP...which i didnt knwo was possible but when your chin seizes up and hurts like a mofo for 2 days you realize it is indeed possible.
07-14-2004, 11:40 AM
The chin cramps are indeed bad. What is worse, though, is a cramp right where your jugular vein is. Horrendous pain.
07-14-2004, 11:49 AM
07-15-2004, 01:49 PM
Originally Posted by custom
I actually had that a few days ago...never put bengay on my throat before a few days ago..
Jminis---- I am doing it for 2 weeks then will follow with SAN Tight for 2 weeks..and keep rotating
07-17-2004, 03:31 PM
Yea im on my 5th day now and customs stuff rocks!!! i had some crazy shakes the first day at 20mcg´s!! LOL
but now im at 80 and i will top off at 100-120....
Similar Forum Threads
- By BUCKSHOT0089 in forum AnabolicsReplies: 0Last Post: 12-22-2012, 12:49 PM
- By jsp0882 in forum AnabolicsReplies: 9Last Post: 08-25-2008, 06:25 AM
- By skull in forum AnabolicsReplies: 0Last Post: 09-07-2007, 08:00 AM
- By wildcat24 in forum AnabolicsReplies: 4Last Post: 06-24-2003, 04:06 PM
- By gettnbig in forum AnabolicsReplies: 3Last Post: 04-17-2003, 06:47 PM